# SDR SWAA2022020128474

- Difficulty date: December 22, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF UPPER SURFACE IS DELAMINATED / FABRICATED NEW PASSENGER CABIN FLOOR PANEL #231XF PER DWG 144A 5810-126 20549U 12/28/17 AND SRM 53-00-50-2R-0 PARA 1A (NOTE) 20549U 12/28/17
